# SDR DXTA2021122754150

- Difficulty date: December 25, 2021
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N630QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0179
- Aircraft time: 2,733 hours, 1,808 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Apu
- Part number: 38007851
- Part serial: P877
- Condition: Damaged
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

COCKPIT SMOKE: AFTER SHUTDOWN AND APU AIR APPLIED COCKPIT AND CABIN FILLED WITH SMOKE // SIGNOFF// REPLACED APU WITH RENTAL APU IN ACCORDANCE WITH 680A MM CH 49-10-00. LEAK AND OPS CHECKS GOOD. REPLACED HEPA FILTER WITH NEW IN ACCORDANCE WITH 680A MM CH. 21-70-10 COMPLIED WITH NETJETS ENVIROMENTAL CONTROL SYSTEM BLEED AND TRIM BURN OUT PROCEDURES IAW NETJETS AVIATION TC-680A-21 181006MR1 DATED 10-16-2018
